# SDR CA041109004

- Difficulty date: October 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,973 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 040010741
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON CONTROL CABLE FOUND CORRODED AT COPILOT FOOT AREA. THIS PROBLEM HAS BEEN NOTICED ON OTHER CESSNA 150. SUSPECT DIRT FROM SHOES CAUSING CORROSION. TO SEE THE CABLE YOU NEED TO REMOVE COVER (YOKE) AND MOVE AILERON TO TRAVEL LIMITS.
